Flows and diffeomorphisms.

Arango, Jaime; Gómez, Adriana

Revista Colombiana de Matemáticas (1998)

  • Volume: 32, Issue: 1, page 13-27
  • ISSN: 0034-7426

How to cite

top

Arango, Jaime, and Gómez, Adriana. "Flows and diffeomorphisms.." Revista Colombiana de Matemáticas 32.1 (1998): 13-27. <http://eudml.org/doc/119804>.

@article{Arango1998,
author = {Arango, Jaime, Gómez, Adriana},
journal = {Revista Colombiana de Matemáticas},
keywords = {time one map; flows; autonomous system; nonlinear boundary value problems; diffeomorphisms; bounded intervals; circles},
language = {eng},
number = {1},
pages = {13-27},
publisher = {Sociedad Colombiana de Matemáticas},
title = {Flows and diffeomorphisms.},
url = {http://eudml.org/doc/119804},
volume = {32},
year = {1998},
}

TY - JOUR
AU - Arango, Jaime
AU - Gómez, Adriana
TI - Flows and diffeomorphisms.
JO - Revista Colombiana de Matemáticas
PY - 1998
PB - Sociedad Colombiana de Matemáticas
VL - 32
IS - 1
SP - 13
EP - 27
LA - eng
KW - time one map; flows; autonomous system; nonlinear boundary value problems; diffeomorphisms; bounded intervals; circles
UR - http://eudml.org/doc/119804
ER -

NotesEmbed ?

top

You must be logged in to post comments.